# SDR C2XA10RI054

- Difficulty date: April 15, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 25,535 hours, 19,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2074 - EWR - FLIGHT CREW REPORTED NR 1 FLOOR EMERGENCY LIGHT STRIP AND SERVICE DOOR EXIT LIGHT INOPERATIVE.  EWR MX REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
